... am terrifed to. I have been experiencing a rapid heart rate just by walking ( goes from a resting 60-70bpm to 85-90bpm just from standing up and walking, not normal for me) Is this normal, and will it pass as the Contrave "settles" and my body gets use to it... or do I need to stop taking it? Has anyone else experienced this side effect? Please tell me it goes away!
I've only been taking it for two days and I'm having that same problem. I am going to split the pill in half and proceed very slowly. I don't see a problem with following a slower progression to the full does. I will ask my doctor to make sure it's okay. But If I were you, I would not increase the dosage yet. I would wait until your body gets used to the side effects of the initial dose.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 30 Dec 2015 • 0 answers
Posted 17 Jan 2016 • 1 answer
Posted 2 days 6 hours ago • 0 answers